MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0R50, 12X130 KII BALLOON BLNT TIP 6/BX; GCJ

APPLIED MEDICAL RESOURCES C0R50, 12X130 KII BALLOON BLNT TIP 6/BX; GCJ
Model Number C0R50
Medical Device Problem Code Physical Resistance (2578)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, testing was unable to be performed and the complainant's experience could not be replicated or confirmed.Based on the description of the event, it is likely that the reported event occurred when the shield, an internal plastic component of the seal, was unseated from the seal.It is likely that the shield was unseated during removal of the scope, which then made it difficult to insert the scope.The probability and critically of harm resulting from this failure have been evaluated and were found to be at an acceptable level.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report represents the combined initial and final.
 
Event or Problem Description
Procedure performed: prostatectomy.Event description: during prostatectomy robot, impossible to put the optic in the trocar open after having cleaned it.Difficult to prevent this risk without using the trocar.Additional information received from the sales rep via email on 7 sep 2017 at 6:23 pm the device is not available for evaluation, the hospital has discarded the unit.The prostatectomy under laparo robot assisted was carried out by dr [name] , urologist at the clinic (b)(6).During the operation, the optics was removed from the open trocar, reference c0r50 in order to be cleaned, but when it was necessary to put it back in this trocar, it was impossible.Another trocar c0r50 has been installed.The optic was not able to pass through the seal.Type of intervention: change the trocar.Patient status: no impact on the patient health.

Brand Name
C0R50, 12X130 KII BALLOON BLNT TIP 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6914376
Report Number2027111-2017-02016
Device Sequence Number1071550
Product Code GCJ
UDI-Device Identifier00607915116460
UDI-Public(01)00607915116460(17)200327(30)01(10)1292480
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K060629
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/27/2020
Device Model NumberC0R50
Device Catalogue Number101451901
Device Lot Number1292480
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2017
Initial Report FDA Received Date10/04/2017
Patient Sequence Number1